# SDR QXEA0101770

- Difficulty date: October 25, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REMOVED LT OUTBOARD FLAP ASSEMBLY FOR ACCESS TO FLAP TRACKS.  REINSTALL WHEN TRACK BLENDING COMPLETED AND CARRIAGE RIG COMPLIED WITH.  REPAIRED IAW DHC-8 MM 27-51-11 AND 27-50-00.
